# SDR IPXA10558127

- Difficulty date: December 30, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Bs 487
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 MAIN CARGO DOOR FRAME IS GOUGED AT BS 487, LBL 66, WL 212   MCD FRAME DOUBLER WAS REPLACED IAW SRM 51-40-02.
